MathSciNet Relay Station
MathSciNet bibliographic data
MR618801 05A15 (05A19 33A65)
Cigler, J. Operatormethoden für $q$-Identitäten. II. $q$-Laguerre-Polynome. (German) [Operator methods for $q$-identities. II. $q$-Laguerre polynomials] Monatsh. Math. 91 (1981), no. 2, 105–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement